RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2010, Number 3(9), Pages 22–40 (Mi pdm243)  

This article is cited in 1 scientific paper (total in 1 paper)

Theoretical Foundations of Applied Discrete Mathematics

Point functions on semilatties

N. G. Parvatov

Tomsk State University, Tomsk, Russia

Abstract: Fundamental functions classes on semilatties are studied.

Keywords: semilattice, quasimonotonic function, monotonic function, point function, strongly point function.

Full text: PDF file (604 kB)
References: PDF file   HTML file
UDC: 519.7

Citation: N. G. Parvatov, “Point functions on semilatties”, Prikl. Diskr. Mat., 2010, no. 3(9), 22–40

Citation in format AMSBIB
\Bibitem{Par10}
\by N.~G.~Parvatov
\paper Point functions on semilatties
\jour Prikl. Diskr. Mat.
\yr 2010
\issue 3(9)
\pages 22--40
\mathnet{http://mi.mathnet.ru/pdm243}


Linking options:
  • http://mi.mathnet.ru/eng/pdm243
  • http://mi.mathnet.ru/eng/pdm/y2010/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Parvatov, “Konstruktsiya maksimalnogo klona tochechnykh funktsii na polureshetke intervalov”, PDM, 2011, no. 4(14), 5–10  mathnet
  • Прикладная дискретная математика
    Number of views:
    This page:234
    Full text:63
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020